| Model Number |
AT75146 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One device was returned for evaluation.The lot number was provided and the lot history review is being performed.The investigation is currently underway.
Event or Problem Description
This report summarizes one malfunction.The information reviewed indicated that model at75146 pta balloon dilatation catheter allegedly ruptured.This report was received from one source.This device was used in a (b)(6) year old male patient.There was no reported patient injury.
Event or Problem Description
This report summarizes one malfunction.The information reviewed indicated that model at75146 pta balloon dilatation catheter allegedly ruptured.This report was received from one source.This device was used in a 60 year old male patient.There was no reported patient injury.
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation identified pinhole balloon rupture.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.